Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
New to using Prestiq for anxiety...
avatar
LaurenD1981 posted:
Hello,

I just started experiencing anxiety attacks about 2 months ago. I started going to weekly therapy appointments which seems to help a little and I take 0.5mg of Ativan as needed. I just lately feel like I have the anxiety somewhat under control but know that I don't feel 100% back to my normal self. When my dr. prescribed me the Ativan, he also wanted me to start taking 50mg of Prestiq as he thought the combination of the two would help. I was afraid to take the Prestiq at first but as of yesterday I have given in. Last night after taking it I just felt jittery and this morning I still feel the same way, almost like it could possibly bring on an anxiety attack by taking it. I am wondering, is this normal and should I just take the Ativan still when I am feeling the anxiety until the Prestiq actually kicks in? Can I be experiencing side affects from only one dose of Prestiq? I am just scared and don't want to experience the same anxiety I did about 2 months ago because at that point I went from a person that had it all together to a person that had everything spiraling out of control. :O( I am in the process of trying to switch jobs as I feel my current job is too stressful but the anxiety is really hindering my ability to interview. I go in there and I feel fine but then my heart starts racing, I get really warm, my arms and legs get tingly and my first instinct is to get out of there as fast as possible. Can anyone give me some good advice?? I just want to get my old self back... :O(
Reply
 
avatar
Patricia Farrell, PhD responded:
Call your doc about this because you may be able to take the two together for "bridge therapy." The new med you're taking is an SNRI and can cause increased sx. of anxiety during the first week or two, to my understanding.
 
avatar
LaurenD1981 replied to Patricia Farrell, PhD's response:
Thank you very much, I will call my MD today.... Last night was my 3rd night taking it and today I feel really edgy and shaky....


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Talk to GOD!!!!
There is no question that anxiety and anxiety disorders are in fact painful, and yet very natural occurrences in life. Unfortunately, they ... More
Was this Helpful?
2 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.